Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 129, Number 11
HTML articles powered by AMS MathViewer

Polynomials in $\mathbb {R}[x,y]$ that are sums of squares in $\mathbb {R}(x,y)$
David B. Leep and Colin L. Starr PDF
Proc. Amer. Math. Soc. 129 (2001), 3133-3141
On the homology of split extensions with $p$–elementary kernel
Marcin Chalupnik PDF
Proc. Amer. Math. Soc. 129 (2001), 3143-3149
Hilbert modular pseudodifferential operators
Min Ho Lee PDF
Proc. Amer. Math. Soc. 129 (2001), 3151-3160
Finite groups embeddable in division rings
T. Y. Lam PDF
Proc. Amer. Math. Soc. 129 (2001), 3161-3166
On homology of real algebraic varieties
Yıldıray Ozan PDF
Proc. Amer. Math. Soc. 129 (2001), 3167-3175
A generalization of the Lipschitz summation formula and some applications
Paul C. Pasles and Wladimir de Azevedo Pribitkin PDF
Proc. Amer. Math. Soc. 129 (2001), 3177-3184
Defending the negated Kaplansky conjecture
Akira Masuoka PDF
Proc. Amer. Math. Soc. 129 (2001), 3185-3192
Characterization of completions of reduced local rings
Dan Lee, Leanne Leer, Shara Pilch and Yu Yasufuku PDF
Proc. Amer. Math. Soc. 129 (2001), 3193-3200
On the number of conjugacy class sizes and character degrees in finite $p$-groups
Gustavo A. Fernández-Alcober and Alexander Moretó PDF
Proc. Amer. Math. Soc. 129 (2001), 3201-3204
A characterization of bilateral operator weighted shifts being Cowen-Douglas operators
You Qing Ji, Juexian Li and Yihua Yang PDF
Proc. Amer. Math. Soc. 129 (2001), 3205-3210
A simple proof for Schur’s theorem
R. A. Kortram PDF
Proc. Amer. Math. Soc. 129 (2001), 3211-3212
Asymptotics of orthonormal polynomials in the presence of a denumerable set of mass points
Franz Peherstorfer and Peter Yuditskii PDF
Proc. Amer. Math. Soc. 129 (2001), 3213-3220
Rotation numbers in the infinite annulus
Patrice Le Calvez PDF
Proc. Amer. Math. Soc. 129 (2001), 3221-3230
A universal property of reflexive hereditarily indecomposable Banach spaces
Spiros A. Argyros PDF
Proc. Amer. Math. Soc. 129 (2001), 3231-3239
Areas of two-dimensional moduli spaces
Toshihiro Nakanishi and Marjatta Näätänen PDF
Proc. Amer. Math. Soc. 129 (2001), 3241-3252
Spectral synthesis for $A(G)$ and subspaces of $VN(G)$
Eberhard Kaniuth and Anthony T. Lau PDF
Proc. Amer. Math. Soc. 129 (2001), 3253-3263
On characterizations of multiwavelets in $L^{2}(\mathbb {R}^n)$
Marcin Bownik PDF
Proc. Amer. Math. Soc. 129 (2001), 3265-3274
A generalized Schwarz lemma at the boundary
Dov Chelst PDF
Proc. Amer. Math. Soc. 129 (2001), 3275-3278
Revêtements et isométries pour la métrique infinitésimale de Kobayashi
Jean-Pierre Vigué PDF
Proc. Amer. Math. Soc. 129 (2001), 3279-3284
Spectral radius of the sampling operator with continuous symbol
Mark C. Ho PDF
Proc. Amer. Math. Soc. 129 (2001), 3285-3295
Dunford–Pettis sets
Paul Lewis PDF
Proc. Amer. Math. Soc. 129 (2001), 3297-3302
Fourier restriction for affine arclength measures in the plane
Daniel M. Oberlin PDF
Proc. Amer. Math. Soc. 129 (2001), 3303-3305
The structure of quantum spheres
Albert Jeu-Liang Sheu PDF
Proc. Amer. Math. Soc. 129 (2001), 3307-3311
A note on extensions of asymptotic density
A. Blass, R. Frankiewicz, G. Plebanek and C. Ryll–Nardzewski PDF
Proc. Amer. Math. Soc. 129 (2001), 3313-3320
The canonical solution operator to $\overline {\partial }$ restricted to Bergman spaces
Friedrich Haslinger PDF
Proc. Amer. Math. Soc. 129 (2001), 3321-3329
On the Berezin-Toeplitz calculus
L. A. Coburn PDF
Proc. Amer. Math. Soc. 129 (2001), 3331-3338
An operator inequality related to Jensen’s inequality
Mitsuru Uchiyama PDF
Proc. Amer. Math. Soc. 129 (2001), 3339-3344
A nicely behaved singular integral on a purely unrectifiable set
Petri Huovinen PDF
Proc. Amer. Math. Soc. 129 (2001), 3345-3351
Blowup in a mass-conserving convection-diffusion equation with superquadratic nonlinearity
Todd L. Fisher and Christopher P. Grant PDF
Proc. Amer. Math. Soc. 129 (2001), 3353-3362
Quasiconformal variation of slit domains
Clifford J. Earle and Adam Lawrence Epstein PDF
Proc. Amer. Math. Soc. 129 (2001), 3363-3372
Remarks on the degenerate Radon transform in $\mathbf {R}^{2}$
Sang Hyuk Lee PDF
Proc. Amer. Math. Soc. 129 (2001), 3373-3378
Non-tangential limits, fine limits and the Dirichlet integral
Stephen J. Gardiner PDF
Proc. Amer. Math. Soc. 129 (2001), 3379-3387
Unbounded convex mappings of the ball in $\mathbb {C}^n$
Jerry R. Muir Jr. and Ted J. Suffridge PDF
Proc. Amer. Math. Soc. 129 (2001), 3389-3393
A generalization of Bendixson’s criterion
Michal Fečkan PDF
Proc. Amer. Math. Soc. 129 (2001), 3395-3399
Minimal sufficiency of order statistics in convex models
Lutz Mattner PDF
Proc. Amer. Math. Soc. 129 (2001), 3401-3411
On uniform properties of doubling measures
Michael Ruzhansky PDF
Proc. Amer. Math. Soc. 129 (2001), 3413-3416
Incompressible surfaces in link complements
Ying-Qing Wu PDF
Proc. Amer. Math. Soc. 129 (2001), 3417-3423
Volume growth and parabolicity
Ilkka Holopainen and Pekka Koskela PDF
Proc. Amer. Math. Soc. 129 (2001), 3425-3435
On fillable contact structures up to homotopy
Paolo Lisca PDF
Proc. Amer. Math. Soc. 129 (2001), 3437-3444
Variationally complete representations are polar
Antonio J. Di Scala and Carlos Olmos PDF
Proc. Amer. Math. Soc. 129 (2001), 3445-3446